Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Itchy rashes over body, swollen rashes in vagina - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions
User :   hello my name is...and my problem is am getting itchy rash on my body,my lips and some swollen rashes in my vagina..and my hair as wondering if this may be an STI...
User :   hello
Doctor :   Hi
User :   i have a problem
Doctor :   Dr here
User :   i got rash all over on my lips
User :   and my vagina got a swellling
User :   and i also got rash in my head
Doctor :   Let me read what you have typed.
User :   ok
User :   is this just an automated machine or am i speaking to an actual person?
Doctor :   Since when are you having this problem? Also may i know your age?
User :   am 20 turning 21
Doctor :   You are chatting with a live doctor here
User :   this problem started on saturday
User :   i realised the rash in my hair today
Doctor :   DO these rashes have pain or burning? What is the consistency are they solid or liquid?
User :   the ones on my body and in hair itch
User :   the ones on my lips r just swollen
User :   and the one in my vagina is just swollen as well but pains when i press it
Doctor :   Do you have allergy to anything which you are aware of?
User :   nooo
User :   but i have been havin unprotected sex wit my boyfriend
Doctor :   Have these increased in size since yesterday?
User :   though we both went for check ups and we were fine
Doctor :   When did you have unprotected intercourse?
User :   cant remmeber the exact dates
Doctor :   Was it recently done?
User :   yes
Doctor :   It can be due to various reasons as allergy, dermatitis, skin contact, heat rash, infection etc.
User :   so what dou advise me to do
Doctor :   Does your boyfriend also has this?
User :   noo
User :   its just me
Doctor :   1)Apply Lotion thrice a day.
User :   but a heat rash cant bring rashes in the hair as well and vagina
Doctor :   2)Wash the area with antibacterial soap and water twice.
Doctor :   3)Apply Olive oil on the affected body parts.
User :   anti biotic soap like what 1?
User :   should i put the lotion everywhere?even the vagina?
Doctor :   4)Apply Hydrocortisone cream twice on the areas and take actidil capsules once
Doctor :   Yes you can apply it.
User :   but when i read the symptoms of stis it seemed like an STI
Doctor :   If all these things do not help you at all then you need to get yourself examined and investigated.
User :   ok
Doctor :   Also STI may present with other symptoms like foul smelling discharge, pain, burning
User :   what are the actidil capsules for
User :   oh no i dont have any discharge
Doctor :   For reducing the inflammation
User :   so dont i need to take any anti biotic medicine
User :   ??
Doctor :   Not right now
Doctor :   Also avoid having any unprotected intercourse right now till infection is cured,
User :   ok
Doctor :   Have you followed what i have said?
User :   yes i have
Doctor :   Is there anything else you would like to know?
User :   is there any recommended anti biotic soap?
Doctor :   Any over the counter one available is fine
User :   thanks very much for your help
User :   i hoep it works
Doctor :   Thanks for consulting me, bye for now
Doctor :   Tc
User :   :)
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor